# SDR SWAA2023081476444

- Difficulty date: July 8, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE STA 695 RBL 24.75 LOWER POSITION CENTER SECTION 2023-443687<[01] REPLACED ANGLE LOC.ON FLOOR STRUCTURE STA 695 RBL 24.75 LOWER POSITION CENTER SECTION I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9 DWG#273A9110 SHEET:6 REV: A; SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED  RII
